Vol. 9, No. 7, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Singular moduli that are algebraic units

Philipp Habegger

Vol. 9 (2015), No. 7, 1515–1524
Abstract

We prove that only finitely many j-invariants of elliptic curves with complex multiplication are algebraic units. A rephrased and generalized version of this result resembles Siegel’s theorem on integral points of algebraic curves.

Keywords
elliptic curves, complex multiplication, heights
Mathematical Subject Classification 2010
Primary: 11G18
Secondary: 11G50, 11J86, 14G35, 14G40
Milestones
Received: 19 March 2014
Revised: 30 May 2015
Accepted: 15 July 2015
Published: 22 September 2015
Authors
Philipp Habegger
Departement Mathematik und Informatik
Universität Basel
Spiegelgasse 1
CH-4051 Basel
Switzerland